Criterium of proximity of impulse- and continuous systems
Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 783-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_4_a8,
author = {M. M. Simkin},
title = {Criterium of proximity of impulse- and continuous systems},
journal = {Doklady Akademii Nauk},
pages = {783--786},
year = {1973},
volume = {210},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a8/}
}
M. M. Simkin. Criterium of proximity of impulse- and continuous systems. Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 783-786. http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a8/